RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1971, Volume 26, Issue 2(158), Pages 205–263 (Mi umn5194)  

This article is cited in 13 scientific papers (total in 13 papers)

Partial differential inequalities

J.-L. Lions


Full text: PDF file (2505 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1972, 27:2, 91–159

Bibliographic databases:

UDC: 517.944

Citation: J. Lions, “Partial differential inequalities”, Uspekhi Mat. Nauk, 26:2(158) (1971), 205–263; Russian Math. Surveys, 27:2 (1972), 91–159

Citation in format AMSBIB
\Bibitem{Lio71}
\by J.~Lions
\paper Partial differential inequalities
\jour Uspekhi Mat. Nauk
\yr 1971
\vol 26
\issue 2(158)
\pages 205--263
\mathnet{http://mi.mathnet.ru/umn5194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=296479}
\zmath{https://zbmath.org/?q=an:0213.37704}
\transl
\jour Russian Math. Surveys
\yr 1972
\vol 27
\issue 2
\pages 91--159
\crossref{https://doi.org/10.1070/RM1972v027n02ABEH001373}


Linking options:
  • http://mi.mathnet.ru/eng/umn5194
  • http://mi.mathnet.ru/eng/umn/v26/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
    2. J. Lions, “The optimal control of distributed systems”, Russian Math. Surveys, 28:4 (1973), 13–46  mathnet  crossref  mathscinet  zmath
    3. A. A. Arkhipova, “On least supersolutions for a problem with an obstacle”, Math. USSR-Izv., 7:5 (1973), 1153–1183  mathnet  crossref  mathscinet  zmath
    4. A. Bensoussan, J. Lions, “On certain questions related to optimal control”, Russian Math. Surveys, 29:2 (1974), 79–87  mathnet  crossref  mathscinet  zmath
    5. William J Browning, “A Class of variational problems”, Journal of Mathematical Analysis and Applications, 61:2 (1977), 432  crossref
    6. A. A. Pankov, “Bounded and almost periodic solutions of evolutionary variational inequalities”, Math. USSR-Sb., 36:4 (1980), 519–533  mathnet  crossref  mathscinet  zmath  isi
    7. Yu. G. Borisovich, B. D. Gel'man, A. D. Myshkis, V. V. Obukhovskii, “Topological methods in the fixed-point theory of multi-valued maps”, Russian Math. Surveys, 35:1 (1980), 65–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
    9. A. G. Khovanskii, “On the Monodromy of a Multivalued Function Along Its Ramification Locus”, Funct. Anal. Appl., 37:2 (2003), 134–141  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. G. Khovanskii, “On the Nonrepresentability of Functions of Several Variables by Quadratures”, Funct. Anal. Appl., 37:4 (2003), 302–310  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. A. G. Khovanskii, “On solvability and unsolvability of equations in explicit form”, Russian Math. Surveys, 59:4 (2004), 661–736  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. Masahiro Kubo, “Singular perturbations for variational inequalities with time-dependent constraints”, Journal of Mathematical Analysis and Applications, 356:1 (2009), 60  crossref
    13. P. Shi, M. Shillor, “Noncoercive variational inequalities with application to friction problems”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 117:3–4 (2011), 275–293  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:502
    Full text:272
    References:64
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020